Skip to Content

Citalopram - my prescrption ran out, it will be a couple days before I can refill. is this ok?

Responses (4)

Factfinder411 28 Sep 2013

How early are you? Sometimes I can get a script filled a week early.

Delila 28 Sep 2013

Hi you might notice some withdrawal symptoms such as nausea, lethargy, anxiety, you may feel a little on edge. I have missed a couple of days in the past, just continue to take them as prescribed when you can get your prescription filled and you will be fine.

kaismama 28 Sep 2013

If your insurance is what is making you wait, ask the pharmacist if you can have a few until he can fill the rest. I've had drs do that for me more then once. Citalopram isn't a controlled drug and this can be done. Same thing if its a question of money. You will have withdrawal symptoms and when you start back up you may have some side effects.

susu01 28 Sep 2013

Thanks and I just didn't realize I was out and the clinic is closed to refill it. Open back up Monday. So I have one left and so I thought I would far it tonight so I wouldn't be so many days in a row without. I absolutly don't want that anxiety feeling

Dumpster Diver 29 Sep 2013

Dear susu101; Since tonite is Sat., you will only be missing one day. You will be fine,
don't worry:)~~DD~~

susu01 29 Sep 2013

Thank you

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions